Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mood swings Christ_empowered

Posted by beckett2 on November 25, 2017, at 15:46:38

In reply to mood swings, posted by Christ_empowered on November 25, 2017, at 10:36:31

This sounds like your mood is destabilized. I completely understand wanting a lift. You might be able to take WB with a higher dose of Abilify. I know you just cut your dose :(

I agree with the other poster, to drop the WB and discuss everything with your doctor in a few weeks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1096050]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:beckett2 thread:1096035
URL: http://www.dr-bob.org/babble/20161215/msgs/1096050.html